# SDR AALA202504028257

- Difficulty date: March 11, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 35,203 hours, 15,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT SHIELD FROM STA 490 TO STA 500A, S26R. REPLACED SHIELD PER AARD 51-00-05-1.
